# SDR A6WA201745061

- Difficulty date: June 17, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 31,490 hours, 30,501 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND USING ULTRASONIC TESTING OF AFT PRESSURE BULKHEAD BS 621, RBL 28.5, WL 97, MEASURING 0.5 INCHES LONG.
